# SDR C2XA98IA365

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671289210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 16 RIGHT CORRODED BETWEEN FRAMES 29 AND 31.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF STRINGER IAW ATR-42 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
